English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Notes on the K3 Surface and the Mathieu group M_24

Eguchi, T., Ooguri, H., & Tachikawa, Y. (2011). Notes on the K3 Surface and the Mathieu group M_24. Experimental Mathematics, 20(1), 91-96. doi:10.1080/10586458.2011.544585.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-9C84-8 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-7B6C-B
Genre: Journal Article

Files

show Files
hide Files
:
1004.0956 (Preprint), 110KB
Name:
1004.0956
Description:
File downloaded from arXiv at 2010-04-21 12:49
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
ExpMath20_91.pdf (Any fulltext), 103KB
Name:
ExpMath20_91.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Eguchi, Tohru, Author
Ooguri, Hirosi1, Author              
Tachikawa, Yuji, Author
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, ou_24014              

Content

show
hide
Free keywords: High Energy Physics - Theory, hep-th,Mathematics, Algebraic Geometry, math.AG,Mathematics, Group Theory, math.GR,Mathematics, Quantum Algebra, math.QA
 Abstract: We point out that the elliptic genus of the K3 surface has a natural decomposition in terms of dimensions of irreducible representations of the largest Mathieu group M_24. The reason is yet a mystery.

Details

show
hide
Language(s):
 Dates: 2010-04-062011
 Publication Status: Published in print
 Pages: 9 pages.
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1004.0956
URI: http://arxiv.org/abs/1004.0956
DOI: 10.1080/10586458.2011.544585
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Experimental Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Boston, MA : Jones and Bartlett Publishers
Pages: - Volume / Issue: 20 (1) Sequence Number: - Start / End Page: 91 - 96 Identifier: ISSN: 1058-6458
CoNE: https://pure.mpg.de/cone/journals/resource/954925597574